MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ARTERIAL LINE KIT 20GA X 3"

ARGON MEDICAL DEVICES ARTERIAL LINE KIT 20GA X 3"
Model Number 498411B
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
Arterial line was placed on (b)(6) 2022 the arterial patients line dressing was changed per protocol.After removing the pervious dressing, a strong arterial line reading was noted on the monitor and a new was applied.The arterial line was functioning properly for a few minutes after the dressing change as the arterial line tubing was removed and immediately it was recognized that the majority of the arterial line catheter had broken on and remained in the patient artery.The patient was subsequently taken to the or for removed to the retained portion of the arterial catheter.

Brand Name
ARTERIAL LINE KIT 20GA X 3"
Common Device Name
ARTERIAL LINE KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13839834
Report Number0001625425-2022-00964
Device Sequence Number5562648
Product Code GDY
UDI-Device Identifier00886333215652
UDI-Public00886333215652
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K780871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number498411B
Device Catalogue Number498411B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Initial Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1625425-4/13/2020-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown